MathSciNet Relay Station
MathSciNet bibliographic data
MR995286 93B27 (49E15 58E30 58F40)
Agrachëv, A. A.; Gamkrelidze, R. V.; Sarychev, A. V. Local invariants of smooth control systems. Acta Appl. Math. 14 (1989), no. 3, 191–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement